RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 74–80 (Mi mz4795)  

This article is cited in 2 scientific papers (total in 2 papers)

A connection between different definitions of quasicrystallographic groups

S. A. Piunikhin

M. V. Lomonosov Moscow State University

Full text: PDF file (732 kB)

English version:
Mathematical Notes, 1992, 52:6, 1220–1224

Bibliographic databases:

UDC: 512
Received: 01.02.1991
Revised: 16.12.1991

Citation: S. A. Piunikhin, “A connection between different definitions of quasicrystallographic groups”, Mat. Zametki, 52:6 (1992), 74–80; Math. Notes, 52:6 (1992), 1220–1224

Citation in format AMSBIB
\Bibitem{Piu92}
\by S.~A.~Piunikhin
\paper A connection between different definitions of quasicrystallographic groups
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 74--80
\mathnet{http://mi.mathnet.ru/mz4795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208005}
\zmath{https://zbmath.org/?q=an:0809.20038}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1220--1224
\crossref{https://doi.org/10.1007/BF01209375}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800031}


Linking options:
  • http://mi.mathnet.ru/eng/mz4795
  • http://mi.mathnet.ru/eng/mz/v52/i6/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lê Thang Tu Quoc, S. A. Piunikhin, V. A. Sadov, “The geometry of quasicrystals”, Russian Math. Surveys, 48:1 (1993), 37–100  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. M. Garipov, V. A. Churkin, “Quasicrystallographic groups on Minkowski spaces”, Siberian Math. J., 50:4 (2009), 616–631  mathnet  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020